# SDR REXA2022042200687

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,617 hours, 22,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT FUS EXTERIOR EMERGENCY LIGHT INOP	RELAMPED AFT LEFT FUS EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-15 PN OFF/ON: 8GH002473-08
